# SDR CA960916024

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Connector
- Part number: 23917
- Condition: Burnt
- Location: Start/Gen
- Component: Learsiegler, 23032027
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER-GENERATOR ELECTRIC TERMINAL CONNECTOR BURNT
